Original article

Mathematische Annalen

, Volume 316, Issue 3, pp 465-483

First online:

Surfaces convexes fuchsiennes dans les espaces lorentziens à courbure constante

  • François LabourieAffiliated withMathématiques, (CNRS, UMR 8628), Bât. 425, Université de Paris-Sud, F-91405 Orsay Cedex, France (e-mail: francois.labourie[jean-marc.schlenker]@math.u-psud.fr)
  • , Jean-Marc SchlenkerAffiliated withMathématiques, (CNRS, UMR 8628), Bât. 425, Université de Paris-Sud, F-91405 Orsay Cedex, France (e-mail: francois.labourie[jean-marc.schlenker]@math.u-psud.fr)

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

We show existence and uniqueness of the equivariant isometric immersions of Riemannian surfaces into Lorentz space-forms under conditions implying convexity, when we impose that the associated representations leave a point invariant.

Mathematics Subject Classification (1991):53C45; 53C50